# SDR AALA20001443

- Difficulty date: September 4, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY WALKAROUND EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD ENTRY WALKAROUND EMERGENCY EXIT LIGHT ASSY.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
